Patients Rheumatoid arthritis
On methotrexate and losing my hair - help
- 41 views
- 1 support
- 4 comments
I've noticed I've been losing quite a lot of hair lately. I've been on methotrexate for a while now but not for too long. Does it have to do with the drug?
what can I do??
I too have suffered hair loss since taking methotrexate. I find using shampoo that increases volume & regular hair cuts have helped me. Also since colouring my hair it seems to have given the illusion of more hair. Holland & Barrett sell hair vitamins called Hair burst for 19.99 that are currently one buy one free that l take too. I have been on methotrexate since 2002 & hair loss was just one of its side effects along with a few other inconvenient ones.
See the signature
I think methotrexate can cause hair loss, I too have suffered from it. Just like @Mandy59 , I use special shampoos that I buy online pharmacy, and I take vitamins.
For me I use a natural shampoo and conditioner bar. I towel dry my hair with a microfiber towel. If I am drying it with a hair dryer I only ever dry the top of my scalp. I do not use a comb I use a wide toothed brush. I use rose water on my hair, also. if I am putting it up in a ponytail I use aloe vera to help smooth the top of my hair on my scalp down, I never do the hair band too tight.
See the signature
I also have hair loss problem because of methotrexate. I take Biotin supplement.
Give your opinion
Members are also commenting on...
Articles to discover...
23/08/2023 | Testimonial
19/04/2023 | Testimonial
17/02/2023 | Advice
03/10/2018 | Advice
09/05/2016 | Advice
03/01/2019 | Advice
Medication fact sheets - patient opinions...
You wish to be notified of new comments
Your subscription has been taken into account